<  Back to the Polytechnique Montréal portal

On distance Laplacian spectral ordering of some graphs

Bilal Ahmad Rather, Mustapha Aouchiche, Muhammad Imran and Issmaïl El Hallaoui

Article (2024)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/57557/
Journal Title: Journal of Applied Mathematics and Computing (vol. 70)
Publisher: Institute for Ionics
DOI: 10.1007/s12190-024-01995-8
Official URL: https://doi.org/10.1007/s12190-024-01995-8
Date Deposited: 28 Feb 2024 14:05
Last Modified: 05 Apr 2024 12:05
Cite in APA 7: Rather, B. A., Aouchiche, M., Imran, M., & El Hallaoui, I. (2024). On distance Laplacian spectral ordering of some graphs. Journal of Applied Mathematics and Computing, 70, 867-892. https://doi.org/10.1007/s12190-024-01995-8

Statistics

Dimensions

Repository Staff Only

View Item View Item